Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 652076, 19 pages
http://dx.doi.org/10.1155/2012/652076
Research Article

A New Discrete Integrable System Derived from a Generalized Ablowitz-Ladik Hierarchy and Its Darboux Transformation

1Junior College, Zhejiang Wanli University, Ningbo 315100, China
2College of Mathematics, Honghe University, Mengzi 661100, China
3College of Statistics and Mathematics, Yunnan University of Finance and Economics, Yunnan, Kunming 650221, China

Received 9 October 2011; Accepted 4 December 2011

Academic Editor: Zuo Nong Zhu

Copyright © 2012 Xianbin Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Toda, Theory of Nonlinear Lattices, vol. 20 of Springer Series in Solid-State Sciences, Springer, Berlin, Germany, 2nd edition, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. A. V. Mikhailov, “The reduction problem and the inverse scattering method,” Physica D, vol. 3, no. 1-2, pp. 73–117, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. M. Bruschi and O. Ragnisco, “Recursion operator and bäcklund transformations for the Ruijsenaars-Toda lattice,” Physics Letters A, vol. 129, no. 1, pp. 21–25, 1988. View at Publisher · View at Google Scholar · View at Scopus
  4. M. Bruschi and O. Ragnisco, “Lax representation and complete integrability for the periodic relativistic Toda lattice,” Physics Letters A, vol. 134, no. 6, pp. 365–370, 1989. View at Publisher · View at Google Scholar · View at Scopus
  5. M. Bruschi and O. Ragnisco, “The periodic relativistic Toda lattice: direct and inverse problem,” Inverse Problems, vol. 5, no. 3, article 011, pp. 389–405, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. S. N. M. Ruijsenaars, “Relativistic Toda systems,” Communications in Mathematical Physics, vol. 133, no. 2, pp. 217–247, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. F. Magri, M. Pedroni, and J. P. Zubelli, “On the geometry of Darboux transformations for the KP hierarchy and its connection with the discrete KP hierarchy,” Communications in Mathematical Physics, vol. 188, no. 2, pp. 305–325, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. M. Boiti, M. Bruschi, F. Pempinelli, and B. Prinari, “A discrete Schrödinger spectral problem and associated evolution equations,” Journal of Physics A, vol. 36, no. 1, pp. 139–149, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. D. Levi and L. Martina, “Integrable hierarchies of nonlinear difference-difference equations and symmetries,” Journal of Physics A, vol. 34, no. 48, pp. 10357–10368, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. M. J. Ablowitz, D. J. Kaup, A. C. Newell, and H. Segur, “Nonlinear-evolution equations of physical significance,” Physical Review Letters, vol. 31, no. 2, pp. 125–127, 1973. View at Publisher · View at Google Scholar · View at Scopus
  11. J. Villarroel, S. Chakravarty, and M. J. Ablowitz, “On a 2+1 Volterra system,” Nonlinearity, vol. 9, no. 5, pp. 1113–1128, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. Z. N. Zhu and H. W. Tam, “Nonisospectral negative Volterra flows and mixed Volterra flows: lax pairs, infinitely many conservation laws and integrable time discretization,” Journal of Physics A, vol. 37, no. 9, pp. 3175–3187, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. W.-X. Ma and X. X. Xu, “A modified Toda spectral problem and its hierarchy of bi-Hamiltonian lattice equations,” Journal of Physics A, vol. 37, no. 4, pp. 1323–1336, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. W.-X. Ma, X. X. Xu, and Y. Zhang, “Semidirect sums of Lie algebras and discrete integrable couplings,” Journal of Mathematical Physics, vol. 47, no. 5, Article ID 053501, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. Y. B. Suris, “New integrable systems related to the relativistic Toda lattice,” Journal of Physics A, vol. 30, no. 5, pp. 1745–1761, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. Y. B. Suris, “On some integrable systems related to the Toda lattice,” Journal of Physics A, vol. 30, no. 6, pp. 2235–2249, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  17. Z. N. Zhu, H. W. Tam, and Q. Ding, “Infinitely many conservation laws for two integrable lattice hierarchies associated with a new discrete Schrödinger spectral problem,” Physics Letters A, vol. 310, no. 4, pp. 281–294, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  18. Z. N. Zhu and W. Xue, “Two new integrable lattice hierarchies associated with a discrete Schrödinger nonisospectral problem and their infinitely many conservation laws,” Physics Letters A, vol. 320, no. 5-6, pp. 396–407, 2004. View at Publisher · View at Google Scholar · View at Scopus
  19. W.-X. Ma and Z. N. Zhu, “Constructing nonlinear discrete integrable Hamiltonian couplings,” Computers and Mathematics with Applications, vol. 60, no. 9, pp. 2601–2608, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  20. Z. Wang and W.-X. Ma, “Discrete Jacobi sub-equation method for nonlinear differential-difference equations,” Mathematical Methods in the Applied Sciences, vol. 33, no. 12, pp. 1463–1472, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  21. Z. Y Qin, “A generalized Ablowitz-Ladik hierarchy, multi-Hamiltonian structure and Darboux transformation,” Journal of Mathematical Physics, vol. 49, no. 6, Article ID 063505, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  22. I. Merola, O. Ragnisco, and G. Z. Tu, “A novel hierarchy of integrable lattices,” Inverse Problems, vol. 10, no. 6, article 009, pp. 1315–1334, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  23. X. X. Xu, “Darboux transformation of a coupled lattice soliton equation,” Physics Letters A, vol. 362, no. 2-3, pp. 205–211, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  24. W.-X. Ma and E. Fan, “Linear superposition principle applying to Hirota bilinear equations,” Computers and Mathematics with Applications, vol. 61, no. 4, pp. 950–959, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. W.-X. Ma, “Complexiton solutions to integrable equations,” Nonlinear Analysis, vol. 63, no. 5–7, pp. e2461–e2471, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus